‘Wasping’

smiley sad cryingDrug counselors are warning about “wasping,” the mixing of street drugs with toxic insecticide chemicals.

The idea is to mix the insecticide with drugs  — particularly meth — to boost the high.

There are reports of people being hospitalized and dying after experimenting with the mixture.

Rich Jones, a recovery center executive director, says he’s worried that people will learn about it on the web and try to get a bigger high.

“It’s just the tip of the iceberg,” says Jones, who adds that street drugs, in general, are becoming more deadly because of additives.

Article Source


LOGO VRM UPDATED AUG 21 2018 CROSS AND BROKEN CHAIN ONLY CROPPED silver brown website doveOnline faith based drug & alcohol recovery that works for a lifetime!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s